MathSciNet Relay Station
MathSciNet bibliographic data
MR660616 54C65 (22C05 28B20 54C50)
Graf, S.; Mägerl, G. Baire sections for group homomorphisms. Proc. Amer. Math. Soc. 85 (1982), no. 4, 615–618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement